# SDR SCNA98089

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE RIGHT OUTBOARD FLAP EXTENDED TO APPROXIMATELY 35 DEGREES.  AIR RETURNED TO LTO.  INSPECTED THE AIRCRAFT AND FOUND THE OUTBOARD FLAP TORQUE TUBE DISCONNECTED AT THE RIGHT WHEEL WELL AREA.  RECONNECTED THE TORQUE TUBE AND OPERATED THE FLAPS WITH NO DEFECTS NOTED DURING OPERATION.  TESTED IAW B727 MM 27-51-11.
